# SDR SIMA991033

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 2612 · Fire Detection
- Part: Weu
- Part number: 00SW00
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

LAX - FLT 3449 - AFTE DEPARTURE, THE RIGHT ENGINE FIRE WARNING SYSTEM ACTIVATED.  CREW DISCHARGED FIRE EXTINGUISHER AND RETURNED TO LAX.  AFTER LANDING CREW PERFORMED AN EMERGENCY EVACUATION OF THE AIRCRAFT, NOTING NO VISIBLE SIGNS OF A FIRE.  VERIFIED EVENT AS A FALSE WARNING CAUSED BY THE WEU.  REMOVED AND REPLACED WEU AND FIRE EXTINGUISHER.  AIRCRAFT RETURNED TO SERVICE.  (M)
